# SDR FDEA201306181318

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: NRC67682
- Part serial: WAE100
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP VANE FITTING (F) MOUNTING HOLE FOUND WITH CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW SRM 57-50-02, FIG 201, REVISION 52.  REPAIR BUSHING FABRICATED IAW SRM 57-50-02, FIG 201, REV 52 AND INSTALLED IAW AMM 27-50-02-04, REV 76.1.   RT OTBD FLAP VANE ADJUSTMENT CARRIED OUT AMM 27-50-32-5, REV 76.1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
